# SDR USAA2012031300015

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280076
- Part serial: 000274
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - SMALL 1 INCH SPLIT IN RIGHT INBOARD AFT FLAP ON OUTBOARD END AT WS 258.50, WBL 740.  REPAIRED RIGHT INBOARD AFT FLAP SKIN IAW B757 SRM 51-70-17.
